MAUDE Adverse Event Report: MICROPORT ORTHOPEDICS INC. PROFEMUR MODULAR FEMORAL NECK; HIP COMPONENT

MICROPORT ORTHOPEDICS INC. PROFEMUR MODULAR FEMORAL NECK; HIP COMPONENT
Model Number PHA01204
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Code Available (3191)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This event will be updated once the investigation is complete.Trends will be evaluated.
 
Event or Problem Description
Allegedly, the femoral neck of the device suddenly failed, breaking into pieces.Additional information: left hip.
 
Additional Manufacturer Narrative
Additional information was received on 10/29/2020: updated incident description and lot number.
 
Event or Problem Description
Allegedly, the femoral neck of the device suddenly failed, breaking into pieces.Additional information: left hip additional information provided on 10/29/2020 by (b)(4): product id and lot information.
 
Additional Manufacturer Narrative
Added lot information that was not included on the previous report.

Brand Name
PROFEMUR MODULAR FEMORAL NECK
Common Device Name
HIP COMPONENT
Manufacturer (Section D)
MICROPORT ORTHOPEDICS INC.
5677 airline rd.
arlington TN 38002
MDR Report Key10043265
Report Number3010536692-2020-00357
Device Sequence Number14069600
Product Code LWJ
UDI-Device IdentifierM684PHA012041
UDI-PublicM684PHA012041
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2008
Device Explanted Year2018
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/10/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Model NumberPHA01204
Device Catalogue NumberPHA01204
Device Lot NumberU1088875
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Distributor Facility Aware Date04/23/2020
Initial Date Received by Manufacturer 04/23/2020
Supplement Date Received by Manufacturer04/23/2020
04/23/2020
Initial Report FDA Received Date05/11/2020
Supplement Report FDA Received Date11/10/2020
11/10/2020
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;